# SDR N6WA2024060501

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N526GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10129
- Aircraft time: 41,532 hours, 32,382 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: UNKNOWN
- Condition: Dirty
- Location: Rt Overwing Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY DOOR CAUTION MESSAGE ON GROUND.   PERFORMED DETAILED INSPECTION OF RT OVERWING EMERGENCY EXIT DOOR AND CLEANED PROX SENSOR IAW CRJ 550 AMM 52-70-10. OPS CHECKED GOOD AT THIS TIME.
